MathSciNet Relay Station
MathSciNet bibliographic data
MR217552 (36 #641) 46.01
Jones, Oscar T.; Retherford, J. R. On similar bases in barrelled spaces. Proc. Amer. Math. Soc. 18 1967 677–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement